Join the 'Sunburn' group to help and get support from people like you.
We found 46 questions associated with the 'Sunburn' topic.
Posted 3 Oct 2013 by prathibha • 1 answer
Iam under ISOTROIN 20 medication since 20 days. My acnes are getting cleared day by day but my skin seems to be reddish in color (like sunburn), my eyes keep burning all day long, a slight headache throught out the day, inactiveness, depression ,this month periods also was painfull. this are the ...
Posted 26 Jul 2016 by Jaredwilson27 • 0 answers
... is related to this product. I feel it is because i got this sunburn on friday and its now tuesday
Posted 28 May 2016 by Whitemi5 • 2 answers
I have have a sunburn type pain on two spots of my skin with no rash or injury. The area is size of a baseball on my stomach and the size of my hand on the small of my back- left side. The pain ranges from extreme to moderate and has not subsided. Any thoughts?
Posted 4 Jun 2016 by beaboop7 • 0 answers
... face, hands,legs, feet just all over. Could this be from Otezla and the sun?
Posted 13 Jan 2016 by crunchies4me • 0 answers
... the nipples that was sore and got agitated by bras. That seems to have mostly cleard up. This morning i woke up with a slight reddish miled sunburn looking rash on my face. Hurt nore this morning but less now. No other symptoms except a paibful bump on sode of tonguing. Thats happened before ...
I've been taking hydrochlorothiazide for about a month. It says on the bottle to avoid sun exposure?
Posted 24 Nov 2015 by aamamc • 1 answer
... guessing it can make me sun sensitive? I take it in the morning, with breakfast. I've noticed that just being out in the sun for a short period of time I get really red in the face almost sunburn looking. No fever, just face is pink and hot to the touch. I'm never intentionally out in ...
When I stand on up like all night shopping or walking all night like for a fund raiser my legs will?
Posted 28 Nov 2015 by fonakay • 1 answer
Get a red rash that looks and feels like a sunburn, what could be the cause?
Posted 26 Sep 2015 by molly9560 • 0 answers
A few months back, I got badly sunburnt even though I was wearing sunscreen. After roughly three months, today way the first time I was able to enjoy some sun again. Now the weird thing is, after a few minutes the skin on my arms started to tan but there's still loads of white spots inbetween ...
Posted 25 Jun 2015 by crys0203 • 2 answers
on Tuesday I got a sunburn by Wednesday my face had blisters and today my shoulders have blisters on them now. I've been putting aloe on them but the pain still there and I feel like it's getting worse
Posted 19 Apr 2015 by totallyforgiven • 2 answers
About 3 weeks ago, when I got up, in the night, to use the restroom, it felt like my knee was messed up, I had gotten a really bad sunburn, so I associated it with that. But now the lower part of my right leg, mainly around the ankle is super red. Also, I could feel knots in my calf. Now it seems ...
Posted 3 Mar 2015 by Mark-in-GR • 1 answer
I take Minocycline fo adult acne. While I am on vacation in April in St. Thomas I will stop taking it to avoid the sun sensitivity side effect. How long does it take for that to go away? 100mg 2X Day
Posted 20 Feb 2015 by mikwrupp • 3 answers
If you limit your tanning to around 3 months out of the year so that you wont burn in the summertime is it worse than just getting a sunburn?
Posted 23 Oct 2014 by Kaykay471 • 1 answer
I got sunburnt back in June of 2014 on my forehead. It was a pretty bad burn and had peeled many layers of skin. It was pretty swollen at the time but I knew that it was from my sunburn so I didn't think much of it. Now here in October my forehead is still swollen in the same spot. I ...
Posted 20 May 2014 by Ulfric • 1 answer
So I went swimming with my friends a day ago, and I got sunburnt on my face. I didn't use sunscreen if that's relevant. I was wondering when the redness fades, will I be tanned at all? Because I don't want to be tan at all. I was also wondering if I should apply skin creams and aloe ...
Posted 18 Apr 2014 by Miniechat • 1 answer
Headaches? I get some relief by laying down for a short while and taking Tylenol. These headaches last a couple of hours. Do you have this problem and what do you do for it? I also have a "sunburn" type of rash on my face and head. It is in my hair. Another "side effect" is ...
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Bactine, Lanacane, vitamin a & d, Solarcaine Aerosol, Kank-a, Orabase, Dermoplast, LidaMantle, Lidocream, view more... Dermagesic, Uro-Jet AC, Uro-Jet, AneCream, Anestafoam, OraMagic Rx, Isodettes, Cepacol Fizzlers, Lidozol, Lidovex, CidalEaze, LidoRxKit, Cepacol Ultra, Benzo-Jel, Dent-O-Kain, Z-Xtra, Bicozene, Spec-T, Clocream, Anestacon, Lidomar, Dermaflex, Sween, Baza Clear, benzocaine / pyrilamine / zinc oxide, Lidosense 5, Xylocaine Topical, Medi-Quik Spray, Protech First Aid Stik, Senatec, Comfortine, Gordons Vite A, LMX 4, LMX 4 with Tegaderm, Ela-Max, Ela-Max 5, LMX Plus, A+D Zinc Oxide